# SDR DALA2017111208069

- Difficulty date: November 11, 2017
- Submitted: November 13, 2017
- Operation: Air carrier
- Aircraft: N994AT
- Make and model: Boeing 717-200
- Aircraft serial: 55138
- Aircraft time: 42,980 hours, 29,505 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame Angle
- Condition: Cracked
- Location: Bs 927
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED FRAME ANGLE AT BS 927 BETWEEN STRINGERS 29L TO 30L IN THE AFT CARGO BAY.  THE  FRAME ANGLE WAS REPLACED IAW SRM 53-20-07-0I-3, DWG 5919707, REV BU,  S124681 REV L.  SRM 51-41-02-0G, AND 51-41-05-0G.
